# SDR CA060816004

- Difficulty date: July 1, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,434 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,745 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT STARTED THE AIRCRAFT IN THE FIELD AND NOTICED THE THE START WAS VERY SLOW, HE RETURNED FROM A FLIGHT AND NOTIFIED THE MAINTENANCE STAFF OF THE PROBLEM. THEY HAD THE PILOT START THE AIRCRAFT AND NOTICED THAT THE ENGINE WAS VIBRATING, THEY MADE THE PILOT ABORT THE START. UPON FURTHER INVESTIGATION THEY MOTORED OVER THE ENGINE WITHOUT STARTING IT AND THERE WAS A SCREACHING GRINDING NOISE COMING FROM THE ENGINE. THEY INSPECTED THE STARTER GENERATOR AND CHECKED THE ENGINE AND DRIVE SHAFT FOR CONDITION BUT DIDN`T FIND ANYTHING. THEY HAND ROTATED THE POWER TURBINE BLADES AND THERE WASN`T ANY NOISE. THEY ROTATED THE COMPRESSOR AND DISCOVERED THAT THERE WAS RUBBING NOISE COMING FROM THE M03. THE ENGINE WAS R
